# SDR CAL950617

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 445
- Part time: 64,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A 3 INCH CRACK IN FUSELAGE SKIN AT BS 445, S19L AND THERE WAS CORROSION AT THE FASTENERS.  THE CRACKED AND CORRODED AREA WAS REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.  (M)
